MathSciNet Relay Station
MathSciNet bibliographic data
MR903538 60J65 (90B15)
Abate, Joseph; Whitt, Ward Transient behavior of regulated Brownian motion. I. Starting at the origin. Adv. in Appl. Probab. 19 (1987), no. 3, 560–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement